@article{MZM_2024_115_4_a5,
author = {I. S. Beldiev},
title = {Group of {Isometries} of the {Lattice} $K_0(\mathbb P_n)$},
journal = {Matemati\v{c}eskie zametki},
pages = {552--567},
year = {2024},
volume = {115},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2024_115_4_a5/}
}
I. S. Beldiev. Group of Isometries of the Lattice $K_0(\mathbb P_n)$. Matematičeskie zametki, Tome 115 (2024) no. 4, pp. 552-567. http://geodesic.mathdoc.fr/item/MZM_2024_115_4_a5/
[1] A. A. Beilinson, “Algebraic vector bundles on $\mathbb P^n$ and problems of linear algebra”, Funct. Anal. Appl., 172:12 (1978), 68–69 | MR
[2] A. A. Bondal, “Simplekticheskii gruppoid treugolnykh bilineinykh form i gruppa kos”, Izv. RAN. Ser. matem., 68:4 (2004), 19–74 | DOI | MR | Zbl
[3] A. L. Gorodentsev, A. N. Rudakov, “Exceptional vector bundles on projective spaces”, Duke Math. J., 54:1 (1987), 115–130 | DOI | MR
[4] D. Yu. Nogin, “Spirali perioda chetyre i uravneniya tipa Markova”, Izv. AN SSSR. Ser. matem., 54:4 (1990), 862–878 | MR | Zbl
[5] A.L. Gorodentsev, Non-symmetric orthogonal geometry of Grothendieck rings of coherent sheaves on projective spaces, arXiv: abs/alg-geom/9409005
[6] J.-P. Serre, Lie Algebras and Lie Groups, Benjamin, New-York, 1965 | MR